# SDR 96FDEA01506

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE, CORROSION ON FLOOR BEAM STA 681  UPPER CHORD, LBL 45 ON BOTTOM OF AFT FLANGE AT FLOOR BOARD ATTACH HOLE.  REMOVED CORROSION,  INSTALLED REPAIR STRAP PER B727 AARD 53-10-07-2  FIG 1.
